I'm wondering if anyone has a problem with scar tissue inhibiting injection of Sandostatin LAR? I'm on 40mg every 3 weeks. I've been getting LAR injections for almost 7 years. In about the last year my doctor has been having problems injecting, and a significant amount of medication is spilled. At first I thought he wasn't thawing medication properly. But it's happening almost every month now. I also have hard lumps as though medication collects in one spot and doesn't distribute. I haven't tried massage extensively, but its very painful and doesn't seem to reduce lumps. My symptoms are trying to return and my IGF-1 is slowly increasing as I'm not receiving the optimal dose. Anyone with experience or suggestions?? I'm hoping I don't have to go the daily injection route. I imagine I'd eventually build scar tissue that way too. Thanks!
Update 9/11/13: I think I have the answer on the scar tissue, time will tell. I realized my doctor was giving my injections too high on the buttocks, and not rotating them as much as he should've. Not that I can blame him, he's my primary care doctor, not an endocrinologist. My horrible memory and lack of attention to details doesn't help either. So it's been two appointments since he's been injecting and rotating properly. The lumps from injection are much smaller, and there's no problem with administrating the medication (no spilling). I've also made sure to lay down when getting injections, to ensure that he can see the injection site properly.
Now I'm wondering if I need as high a dose, or as often an injection as I'm receiving! I've been extra fatigued and irritable. My GI problems seem worse. And my muscles are very sensitive and sore again. I'm guessing it's all Sando related. Hopefully it will clear up after a few months??